SciELO - Scientific Electronic Library Online

 
vol.33 issue4Subseries convergence in abstract duality pairs author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

CRUZ, Roberto; RADA, Juan  and  GUTMAN, Iván. Topological indices of Kragujevac trees. Proyecciones (Antofagasta) [online]. 2014, vol.33, n.4, pp.471-482. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172014000400008.

We find the extremal values of the energy, the Wiener index and several vertex-degree-based topological indices over the set of Kragujevac trees with the central vertex of fixed degree.

Keywords : Topological indices; Kragujevac trees..

        · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License